Alert archive / Illinois / Special Weather Statements in 2017

Special Weather Statement, NWS Chicago, IL

August 3, 2017Ford County, Iroquois County, Illinois; Newton County, Indiana

NWS Chicago, IL issued this special weather statement at Aug 3, 2017, 3:02 PM CDT for Ford County, Iroquois County, Illinois; Newton County, Indiana. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2017, 3:02 PM CDT (20:02 UTC)
Expired
Aug 3, 2017, 3:30 PM CDT
In force
28 min
Issued by
NWS Chicago, IL

Counties Ford County, IL, Iroquois County, IL, Newton County, IN

The radar

The Chicago radar (KLOT), 98 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2017-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 668 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2017-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
668 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1310 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

626 
WWUS83 KLOT 032002
SPSLOT

Special Weather Statement
National Weather Service Chicago/Romeoville Il
302 PM CDT THU AUG 3 2017
 
ILZ023-032-033-039-INZ010-011-032030-
Livingston IL-Kankakee IL-Iroquois IL-Ford IL-Newton IN-Jasper IN-
302 PM CDT THU AUG 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KANKAKEE...FORD...
IROQUOIS...NEWTON AND NORTHERN JASPER COUNTIES UNTIL 330 PM CDT...

At 301 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Pembroke to Gilman to 6 miles southeast of
Gibson City. Movement was east northeast at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Watseka, Paxton, Gibson City, Morocco, Piper City, Claytonville,
Roselawn, Enos, Pembroke, Fair Oaks, Conrad, Beaver City, Surrey,
Lake Village, Gilman, Clifton, Onarga, Milford, St. Anne and Sheldon.

Including the following interstates...
 I-57 between mile markers 258 and 300.
 Indiana I-65 between mile markers 217 and 230.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4089 8817 4113 8750 4119 8693 4089 8734
      4049 8782 4049 8794 4040 8793 4040 8843
TIME...MOT...LOC 2001Z 263DEG 25KT 4111 8731 4076 8797 4040 8830 

$$

RC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this special weather statement went out at Aug 3, 2:41 PM CDT, 21 minutes earlier.

Area forecast discussion, Aug 3, 2:41 PM CDT, 21 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
241 PM CDT Thu Aug 3 2017

.SHORT TERM...
241 PM CDT

Through Friday...

The main concern continues to focus on the threat of strong to
severe thunderstorms late afternoon and into this evening.

Widely scattered prefrontal storms are ongoing across the area
this afternoon in response to weak capping and ascent from a
weak mid-level disturbance shifting across the area. This
activity should begin to wane from west to east for a period
within the next couple hours as this disturbance shifts east. The
severe threat with this activity will remain low due to unfavorable
deep layer shear. Skies may end up breaking up for a short period
late this afternoon, before the main round of strong to severe
thunderstorms develops and impacts the area this evening.

We are already seeing signs of renewed development over portions
of eastern Iowa in association with the surface cold front. Large
scale forcing for ascent is expected to continue to increase atop
the cold frontal boundary through the rest of the afternoon and
this evening as a stout mid-level disturbance, currently over the
Upper Midwest, digs southeastward towards the area. This should
continue to result in an uptick in thunderstorm development ahead
of the cold front as we head through the late afternoon hours. It
appears that these storms will then track eastward over northern
IL/northwestern IN this evening. Given the expected increasing
mid-level flow in association with the approaching disturbance,
deep layer shear should become strong enough to allow these
storms to have more organized structures, thus supporting a
higher severe threat this evening (~6 to 10 PM). At this time
strong damaging winds and large hail look to be the primary
threats.

Overall, this thunderstorm activity looks to remain quiet
progressive with the arrival of the surface front. For this
reason, the storms should come to a quick end from west to east
this evening. Heavy rain will be likely with these storms, but
the quick movement should lessen the threat of flooding.

Once the front pushes across the area, expect the winds to become
gusty out of the west. These gusty winds will continue on Friday.

KJB

&&

.LONG TERM...
328 AM CDT

Friday through Wednesday...

In the wake of the strong cold front, Friday should feel a lot
more like autumn than early August. The proximity of the upper low
and pool of cold air aloft should keep things pretty cloudy with
perhaps a sprinkle or light shower, mainly north. The cloud cover
and unseasonably strong cold pool will likely result in temps
holding in the 60s Friday. The chill will only be accentuated by
little or no sunshine and gusty northwest winds. Predawn high
temperatures in the 70s will mean little threat for record cold
high temps to be threatened.

The upper low and associated cold pool will move out of the region
quickly this weekend with a quick moderating trend in
temperatures, though still a bit below average. A broad, low
amplitude long wave trough is forecast to remain in place from the
Northern Plains to New England into early next week. One
shortwave trough is forecast to pivot through the base of the
trough and approach the area Sunday, but models have shown a
southward trend in recent runs, so better rain chances could end
up in our southern CWA or points south Sunday.

Some model variability and the tendency for widespread light QPF
in the GFS is resulting in many periods with low pops in the
blended model grids. It is hard to completely rule out precip in
this pattern, so left the low pops in the forecast, but in all
likelihood, the majority of the period Friday through Wednesday
should be dry with the best chance of precip looking like Sunday.

- Izzi

&&

.AVIATION...
For the 18Z TAFs...

The main weather concerns continue to focus on thunderstorm
timing today into this evening.

A few isolated to widely scattered thunderstorms are ongoing
across the Chicago airspace. These storms, while they may miss a
given terminal, will remain around the Chicago terminals for the
next couple hours, before shifting east of the area. Another area
of remnant thunderstorms near the Mississippi has dissipated
along its southern end over the past couple hours. However, an
associated outflow boundary remains, and is shifting eastward
into western IL at this time. Additional storms may try to begin
developing along this boundary over the next hour or two.
Confidence is not the highest with this occurring, but if it
does, it could result in another chance of storms at the terminals
around mid-afternoon.

Otherwise, the main threat of severe thunderstorms looks to be
very late this afternoon through early this evening (generally
21-00z at RFD and 23-02z at the Chicago area terminals). With this
main wave of storms this evening, expect the possibility for very
strong wind gusts and/or hail. The surface cold front should
shift across the area later this evening, bringing a quick end to
the storms. Expect winds to become westerly in the wake of the
front, with gusty west-northwesterly winds likely on Friday. A
period of lower MVFR CIGs also appears likely later tonight into
Friday morning following this frontal passage.

KJB

&&

.MARINE...
328 AM CDT

Area of low pressure is taking shape over the central Great Plains
early this morning and is expected to consolidate and deepen as it
lifts across Lake Michigan tonight and will continue to deepen as
it lifts towards Quebec by early Saturday. Moderately strong
southeast to southwest winds will develop across Lake Michigan
ahead of the low today and tonight. Behind the low on Friday, a
strong north to northwest gradient will be in place with gale
force winds expected into Friday night. A gale watch has been
hoisted for the open waters of Lake Michigan. An unseasonably
cool airmass overspreading the lake Friday will support lake
effect showers and thunderstorms along with the potential for
water spouts. Winds will taper late Friday night into Saturday as
high pressure builds back across the region and relatively light
flow should continue through the remainder of the weekend.

- BMD

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...Gale Watch...LMZ777-LMZ779...10 AM Friday to 3 AM Saturday.

&&

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Aug 3, 12:29 PM CDT, 2 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
1229 PM CDT Thu Aug 3 2017

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
041730-
Winnebago-Boone-McHenry-Lake Illinois-Ogle-Lee-De Kalb-Kane-
DuPage-Cook-La Salle-Kendall-Grundy-Will-Kankakee-Livingston-
Iroquois-Ford-Lake Indiana-Porter-Newton-Jasper-Benton-
1229 PM CDT Thu Aug 3 2017 /129 PM EDT Thu Aug 3 2017/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...This Afternoon and Tonight.

WEATHER HAZARDS EXPECTED:
  Elevated Thunderstorm Risk...with an associated:
      Elevated Thunderstorm Wind Damage Risk...up to 70 MPH.
      Elevated Hail Risk...up to quarter size.

DISCUSSION:

Isolated to widely scattered thunderstorms will continue early
this afternoon. Storm coverage and intensity will increase as the
afternoon wears on... with a line of storms, some possibly severe,
expected to move west to east across northern Illinois and
northwest Indiana this evneing. A few storms may even become
severe as early as this afternoon. With any severe storms...
the most likely hazard is damaging winds and or hail as large as a
quarter. There is a low but non-zero risk of a tornado as well.
The thunderstorm threat will end overnight tonight.

In addition, portions of the Pecatonica River will remain in
flood.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Sunday and Monday...
  Limited Thunderstorm Risk.

In addition, portions of the Pecatonica River will remain in
flood through Monday morning.

.SPOTTER INFORMATION STATEMENT...

Spotters will likely be needed between 1 pm and 11 pm today.

GENERAL STORM MOTION OF THE DAY:

Northeast at 30 mph.

&&

LMZ740>745-041730-
Winthrop Harbor to Wilmette Harbor-
Wilmette Harbor to Northerly Island-
Northerly Island to Calumet Harbor-Calumet Harbor to Gary-
Gary to Burns Harbor-Burns Harbor to Michigan City-
1229 PM CDT Thu Aug 3 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...This Afternoon and Tonight.

  Elevated Thunderstorm Risk.
  Hazardous Conditions for Small Craft are likely.

Thunderstorms are likely this afternoon and evening... some
possibly severe.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Friday...
  Limited Thunderstorm Risk.
  Hazardous Conditions for Small Craft are likely.
Sunday and Monday...
  Limited Thunderstorm Risk.

&&

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-041730-
Lake Michigan from Michigan City IN to St. Joseph MI 5 NM
offshore to Mid Lake-
Lake Michigan from Seul Choix Point to Rock Island Passage 5 NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and north of a line from Charlevoix MI to South
Fox Island 5 NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5 NM offshore to
Mid Lake-
Lake Michigan from Point Betsie to Manistee MI 5 NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5 NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5 NM offshore to
Mid Lake-
Lake Michigan from Sheboygan to Port Washington WI 5 NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5 NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5 NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor IL to Michigan City IN 5 NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5 NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5 NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5 NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5 NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5 NM offshore to Mid
Lake-
Lake Michigan from St. Joseph to South Haven MI 5 NM offshore to
Mid Lake-
1229 PM CDT Thu Aug 3 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms are likely, some could be severe this afternoon and
evening south of a Bay of Green Bay to Traverse City line.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Gales are likely Friday and Friday night. There is a chance of
thunderstorms and waterspouts Friday and Friday evening.

There is also a chance of thunderstorms again Sunday and Monday.

&&

Ed F

Visit us at http://weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

In the hours before

Special weather statement, Aug 3, 12:33 PM CDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
1233 PM CDT THU AUG 3 2017

ILZ006-031800-
Lake IL-
1233 PM CDT THU AUG 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAKE COUNTY UNTIL 100 PM
CDT...

At 1232 PM CDT, emergency management reported a strong thunderstorm
over Mundelein, moving north at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Waukegan, Gurnee, Mundelein, Vernon Hills, Zion, Grayslake,
Libertyville, Lake Zurich, Round Lake, Antioch, Beach Park, Wauconda,
Lake Villa, Long Grove, Park City, Gages Lake, Venetian Village,
Lindenhurst, Hawthorn Woods and Green Oaks.

Including the following interstates...
 I-94 between mile markers 1 and 11.
 I-294 between mile markers 1 and 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4249 8780 4248 8780 4220 8802 4222 8814
      4250 8808
TIME...MOT...LOC 1732Z 200DEG 31KT 4229 8804

KREIN
Special weather statement, Aug 3, 12:49 PM CDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
1249 PM CDT THU AUG 3 2017

ILZ022-031815-
Will IL-
1249 PM CDT THU AUG 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILL COUNTY UNTIL
115 PM CDT...

At 1249 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lakewood Shores, or over Wilmington, moving northeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Wilmington, Braidwood, Elwood, Lakewood Shores, Godley and Symerton.

Including the following interstate...
 I-55 between mile markers 238 and 239.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4120 8813 4120 8814 4124 8824 4145 8813
      4136 8792
TIME...MOT...LOC 1749Z 217DEG 25KT 4127 8815

KREIN
Special weather statement, Aug 3, 1:31 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
131 PM CDT THU AUG 3 2017

ILZ013-014-022-023-033-039-INZ001-002-010-011-019-031930-
Cook IL-DuPage IL-Will IL-Kankakee IL-Iroquois IL-Ford IL-Porter IN-
Newton IN-Jasper IN-Lake IN-Benton IN-
131 PM CDT THU AUG 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR WILL...KANKAKEE...CENTRAL FORD...
IROQUOIS...SOUTHEASTERN DUPAGE...SOUTHEASTERN COOK...NEWTON...
BENTON...PORTER...LAKE AND JASPER COUNTIES UNTIL 230 PM CDT/330 PM
EDT/...

At 131 PM CDT, Doppler radar was tracking strong thunderstorms
across Will and Kankakee Counties, and southward along the Illinois
and Indiana state line. Movement was northeast at 40 mph. Scattered
thunderstorms will continue to redevelop over this area into
northwest Indiana throughout the afternoon.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
South side of Chicago, Joliet, Hammond, Gary, Orland Park, Tinley
Park, Oak Lawn, Romeoville, Calumet City, Portage, Merrillville,
Valparaiso, Chicago Heights, East Chicago, Schererville, Hobart,
Lansing, Kankakee, Crown Point and Lockport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4091 8699 4084 8699 4084 8710 4048 8709
      4048 8794 4049 8801 4050 8823 4146 8825
      4180 8793 4184 8761 4169 8750 4168 8743
      4164 8742 4162 8729 4171 8693 4091 8693
TIME...MOT...LOC 1831Z 232DEG 33KT 4152 8807 4093 8810

MTF
Special weather statement, Aug 3, 2:52 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
252 PM CDT THU AUG 3 2017

ILZ006-013-014-022-032015-
Lake IL-Cook IL-DuPage IL-Will IL-
252 PM CDT THU AUG 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAKE...NORTH CENTRAL
WILL...EASTERN DUPAGE AND CENTRAL COOK COUNTIES UNTIL 315 PM CDT...

At 250 PM CDT, Doppler radar was tracking multiple strong
thunderstorms along a line extending from Deerfield to Westchester
to near Homer Glen. Movement was northeast at 30 mph.

Dime to nickel size hail and winds in excess of 40 mph will be
possible with these storms.

Locations impacted include...
Chicago, including Grant Park, Cicero, Arlington Heights, Evanston,
Bolingbrook, Skokie, Des Plaines, Orland Park, Oak Lawn, Berwyn,
Mount Prospect, Wheaton, Oak Park, Downers Grove, Glenview,
Elmhurst, Lombard, Buffalo Grove, Romeoville and Wheeling.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4213 8774 4206 8767 4198 8765 4196 8763
      4196 8764 4190 8762 4189 8761 4188 8762
      4187 8761 4168 8764 4158 8809 4182 8809
      4195 8799 4218 8794 4223 8781
TIME...MOT...LOC 1950Z 242DEG 26KT 4216 8782 4184 8791 4167 8791

RC
Special weather statement, Aug 3, 3:02 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
302 PM CDT THU AUG 3 2017

ILZ023-032-033-039-INZ010-011-032030-
Livingston IL-Kankakee IL-Iroquois IL-Ford IL-Newton IN-Jasper IN-
302 PM CDT THU AUG 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KANKAKEE...FORD...
IROQUOIS...NEWTON AND NORTHERN JASPER COUNTIES UNTIL 330 PM CDT...

At 301 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Pembroke to Gilman to 6 miles southeast of
Gibson City. Movement was east northeast at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Watseka, Paxton, Gibson City, Morocco, Piper City, Claytonville,
Roselawn, Enos, Pembroke, Fair Oaks, Conrad, Beaver City, Surrey,
Lake Village, Gilman, Clifton, Onarga, Milford, St. Anne and Sheldon.

Including the following interstates...
 I-57 between mile markers 258 and 300.
 Indiana I-65 between mile markers 217 and 230.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4089 8817 4113 8750 4119 8693 4089 8734
      4049 8782 4049 8794 4040 8793 4040 8843
TIME...MOT...LOC 2001Z 263DEG 25KT 4111 8731 4076 8797 4040 8830

RC

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 2:41 AM CDTGale WatchLOT13 hr
Aug 3, 12:33 PM CDTSpecial Weather StatementLOTLake27 min
Aug 3, 12:49 PM CDTSpecial Weather StatementLOTWill26 min
Aug 3, 1:31 PM CDTSpecial Weather StatementLOTFord, Iroquois, Kankakee, Will59 min
Aug 3, 2:52 PM CDTSpecial Weather StatementLOTCook, Lake23 min
Aug 3, 3:11 PM CDTGale WarningLOT34 hr
Aug 3, 3:11 PM CDTSmall Craft AdvisoryLOT43 hr
Aug 3, 5:10 PM CDTSevere Thunderstorm WarningLOTLake50 min
Aug 3, 5:16 PM CDTSpecial Marine WarningLOT89 min
Aug 3, 5:45 PM CDTAreal Flood AdvisoryLOTLake3 hr
Aug 3, 6:20 PM CDTSpecial Weather StatementLOTWinnebago25 min
Aug 3, 3:15 PM CDTSpecial Weather StatementLOTBenton30 min
Aug 3, 3:35 PM CDTSpecial Weather StatementLOTJasper, Newton25 min
Aug 3, 3:47 PM CDTSpecial Weather StatementLOTLake, Porter28 min
Aug 3, 4:04 PM CDTBeach Hazards StatementLOTLake, Porter37 hr
Aug 3, 4:11 PM CDTSpecial Weather StatementLOTBenton19 min
Aug 3, 4:30 PM CDTSpecial Weather StatementLOTBenton15 min

Nearby

Special Weather Statements in Illinois, 2017Special Weather Statements in Indiana, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.